I just found out that Pegasys is being packaged in India and that the name has been changed to Exxura 180mcg. But the I dont see any update in the Roche website or any other pages on this change. With all the problems in the Pharmaceutical world in India, I am not sure if I should go for the drug or not. What should I do? I need to get the injection tomorrow.
.... Some doctors believe that Roche may also be looking at an Indian version of the drug. The company is said to have soft launched a product called Exxura, made with a local partner in India, to reduce the treatment cost by almost half. BT is yet to get this confirmed by Roche. .....
@VeteranB- Pegasys is brand name of peginterferon alfa-2a in india by Roche brand. Now they changed the name of medicine to Exxura with little bit less price so pegasys is no more available in Indian market.
Because of global pricing, in India the name has changed from Pegasys to Exxura, other than India, all over the world you will be getting Pegasys. Apart from that the price of Exxura is just half of Pegasys, where earlier there was a offer with Pegasys, i.e buy one get one . But because of global pricing the offer was withdrawn by Roche & Pegasys name has changed to EXXURA.
Hope you are doing good ,
I am taking treatment from ILBS since 1 year and taking Tiravir 300 mg daily , also taking vit.D3 & vit k2mk7 daily . what i noticed that i am loosing weight as well lot of pain in my upper back and muscle pain.
Please suggest and let me know how r u now..
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.